# SDR IPXA2018101835120

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 24,742 hours, 16,515 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pad
- Condition: Missing
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR SHOCK ABSORBER POLY PAD MISSING.  REMOVED AND REPLACED SHOCK ABSORBER.
